# SDR UPS00832118

- Difficulty date: March 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Chafed
- Location: Horzontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C123, RT UPPER HORIZONTAL FILLET PANEL IS CHAFED.     REMOVED DAMAGE, FOUND TO EXCEED LIMITS PER DC8 SRM 55-2-0. FABBED DOUBLER PER DC8 SRM 55-2-0. ALODINED & PRIMED PER DC8 SRM 51-1-8. INSTALLED PER DC8 SRM 51-1-21.
